Ann acad sci fenn ser a i math dissertationes

Sci fennica, helsinki ann acad sci fenn ser a i math dissertationes: annales academiae scientiarum fennicae series a i mathematica dissertationes short address: acad sci fennica, helsinki ann appl probab the annals of applied probability short address: inst math statist, hayward, ca ann differential. 1 ag aksoyapproximation schemes, related s-numbers and applications phd thesis, university of michigan (1984) 2 k astalaon measures of non- compactness and ideal variations in banach spaces ann acad sci fenn ser a i math, dissertationes, 29 (1980), pp 1-42 3 fv atkinsonthe normal solubility of linear. Appl, 7, (2) (2004) 255–265 [19] e nieminen, hausdorff measures, capacities , and sobolev spaces with weights, ann acad sci fenn ser a i math dissertationes, 81, (1991), 39 pp [20] l pick, m r˚uˇziˇcka, an example of a space lp(x) on which the hardy–littlewood maximal operator is not bounded, expo math. Annales academiæ scientiarum fennicæ mathematica dissertationes back to main page the theses here are stored in pdf format 56 lappalainen, vesa: lip h-extension domains, 1985 79 hassi, seppo: a singular value decomposition of matrices in a space with an indefinite scalar product, 1990 127 koskenoja. Ann acad sci fenn ser a i math vol 7, 1982, 323-335 2 tameness of pairs of nuclear power series spaces and related topics, k nyberg transactions of the american mathematical society, vol 283, number 2, june 1984, 645-660 3 splitting a twisted sum of fréchet sequence spaces, k nyberg doğa, turkish j math.

Math univ carolin, 17 (1976), pp 207-227 [10] e binzcontinuous convergence on c(x) lecture notes in mathematics, 469, springer, berlin (1975 ) [11] e binz, hh kellerfunktionenräume in der kategorie der limesräume ann acad sci fenn ser a i math dissertationes, 383 (1966), pp 1-21 [12. Sci f enn ser a i math dissertationes, no 71, 1988 [in] t lwaniec and c a nolder, hardy~littlewood inequality for quasiregular mappings in certain domains in r“, ann acad sci penn ser a 1 math 10 (1985), 267—282 [ko] a kufner and b opic, some inequalities in weighted sobolev spaces, constructive theory. Inform univ ostraviensis acta mathematica et informatica universitatis ostraviensis univ ostrava, ostrava issn 1211-4774 §acta math sci ser a chin ed acta §ann acad sci fenn math diss academiæ scientiarum fennicæ annales mathematica dissertationes acad sci fennica, helsinki issn 1239-6303.

Ann acad sci fenn ser a i math dissertationes 99 (1994) google scholar [5] järvenpää e, järvenpää m, and keleti t hausdorff dimension and non- degenerate families of projections arxiv: 12035296v1 google scholar [6] järvenpää e, järvenpää m, ledrappier f and leikas mone-dimensional. Math france 93 (1965), 97-107 [19] skrypnik, l: nonlinear higher order elliptic equations naukova dumka, kiev, 1973 [20] tienari, m: a degree theory for a class of mappings of monotone type in orłicz-sobolev spaces ann acad sci fenn ser ai math dissertationes 97 (1994) authors' addresses: vesa mustonen. Ann acad sci fenn ser a i math dissertationes, 591 (1975), pp 1-47 [16] h niemion stationary dilation and the linear prediction of certain stochastic processes soc sci fenn comment phys-math, 45 (1975), pp 111-130 [17] h niemion orthogonally scattered dilation of bounded vector measures ann acad sci.

  • Yong lin and pertti mattila, menger curvature and c1 regularity of fractals, proceeding of american mathematics society 2001, vol6 28yong lin, menger curvature, singular integrals and analytic capacity, ann acad sci fenn ser a i math dissertationes 111, 1997 29yong lin, meromorphic solutions to six classes of.
  • Africaine, caluire ai commun ai communications the european journal on artificial intelligence ios, amsterdam issn 0921-7126 †aims ser appl math §ann acad sci fenn math diss academiæ scientiarum fennicæ annales mathematica dissertationes acad sci fennica, helsinki issn 1239-6303.
  • Ann of math (2), 125(3):537–643, 1987 [28] a salli upper density properties of hausdorff measures on fractals ann acad sci fenn ser a i math dissertationes no 55, 1985 [29] a salli on the minkowski dimension of strongly porous fractal sets in rn proc london math soc (3), 62(2):353–372, 1991 [30] j sarvas.

Abstract we construct a (non-removable) jordan curve γ and a non-möbius homeomorphism of the riemann sphere which is conformal on the complement of γ and maps the curve γ onto itself the curve is flexible in the sense of bishop and may be taken to have zero area the existence of such curves. The weighted poincare inequalities, math scand 67 (1990), 145-160 [h3] r hurri-syrjanen, unbounded poincare domains, ann acad sci fenn ser a i math 17 (1992), 409-423 [in] t iwaniec and c a nolder, hardy-littlewood inequality for quasiregular mappings in certain domains in r , ann acad sci fenn ser.

Ann acad sci fenn ser a i math dissertationes
Rated 3/5 based on 27 review

Ann acad sci fenn ser a i math dissertationes media

ann acad sci fenn ser a i math dissertationes Ifs proc amer math soc, 131(12):3695–3702, 2003 [9] y g reshetnyak stability theorems in geometry and analysis kluwer academic pub- lishers group, dordrecht, 1994 [10] a salli upper density properties of hausdorff measures on fractals ann acad sci fenn ser a i math dissertationes no. ann acad sci fenn ser a i math dissertationes Ifs proc amer math soc, 131(12):3695–3702, 2003 [9] y g reshetnyak stability theorems in geometry and analysis kluwer academic pub- lishers group, dordrecht, 1994 [10] a salli upper density properties of hausdorff measures on fractals ann acad sci fenn ser a i math dissertationes no. ann acad sci fenn ser a i math dissertationes Ifs proc amer math soc, 131(12):3695–3702, 2003 [9] y g reshetnyak stability theorems in geometry and analysis kluwer academic pub- lishers group, dordrecht, 1994 [10] a salli upper density properties of hausdorff measures on fractals ann acad sci fenn ser a i math dissertationes no. ann acad sci fenn ser a i math dissertationes Ifs proc amer math soc, 131(12):3695–3702, 2003 [9] y g reshetnyak stability theorems in geometry and analysis kluwer academic pub- lishers group, dordrecht, 1994 [10] a salli upper density properties of hausdorff measures on fractals ann acad sci fenn ser a i math dissertationes no. ann acad sci fenn ser a i math dissertationes Ifs proc amer math soc, 131(12):3695–3702, 2003 [9] y g reshetnyak stability theorems in geometry and analysis kluwer academic pub- lishers group, dordrecht, 1994 [10] a salli upper density properties of hausdorff measures on fractals ann acad sci fenn ser a i math dissertationes no.